Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Foot Tinea Associated With Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Women and HIV/AIDS

...to health care due to lack of insurance and/or transportation Unstable housing Fear of partner (domestic) violence Other responsibilities such as child care or caring for a sick partner The stigma associated with HIV Active substance abuse Depression Lack of financial resources and/or social supports Mistrust of the medical establishment Treatment in HIV+ Women: Efficacy, Side...
Ask the Experts

Does tinea corposis mean am HIV+

Hullo Dr,Happy valentines.I live in London and attend a not so fashionable gym.I used the showers without slippers and after a while I had a reaction on my fingers that looked exactly like Tinea corposis.I used daktacort cream and it disapeared.When...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...condoms "at all times" when having sex and the condoms were used properly and did not break, you should not be worried about HIV. HIV cannot permeate intact latex. No way. No how.If your rash is not responding to "antifungal tablets," perhaps you... Read more »

Viral Load and HIV associated inflammation

If V-Load is <10 copies, is that a good indicator of low to almost none existent inflammation that may be associated with Pulmonary Hypertension? I searched The Body and found an article on PAH and it's possible associated with HIV and thus this...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...disease, cancer, and other possibly pulmonary hypertension). A higher CD4 count along with undetectable viral levels may be associated with lower levels of persistent inflammation but more work on that is needed to understand clinical... Read more »

Chronic fatigue and HIV (CAUSES OF HIV-ASSOCIATED FATIGUE, 2010) (PROVIGIL, 2010)

I tested poz Jan. 97 and have been and remain "HIV+ asyptomatic". However, as time has progressed, as I've aged (I'm 46 years old now), and as I've had to add medications to my HIV meds for HIV and HIV medication side effects (e.g., Nexium, TriCor,...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...contributing to your "overwhelming tiredness." There are a number of common, as well as many uncommon, conditions that can be associated with fatigue. Some of the common causes include:1. anemia;2. psychological issues, such as depression and... Read more »

tinea transmission - need for worry

Hi Dr Bob, I am male, mid 30's and 1 month ago had protected vaginal sex with a sex worker. No condom slippage or breakage to note. I got tested for every STD except HIV and found that I had herpes only. I since developed a red scaly rash on my...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hey Michael,Tinea fungal rashes are extremely common and not an indication of a weakened or deteriorating immune system. Yes, "healthy individuals" Read more »
Articles
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

...as poverty, migration patterns, social structures, or language barriers add to Hispanic/Latino HIV infection rates. Problems associated with socioeconomics include unemployment, transience, a lack of formal education, immigration status,... Read more »
The Well Project

Diabetes and HIV/AIDS

...Need to urinate frequently Unexplained weight loss Hunger Blurry vision Irritability Tingling or numbness in the hands or feet Difficulty healing Extreme fatigue Symptoms typically occur when glucose levels have gotten very high. If you... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...combinationof both may cause the damage to the peripheral nerves. PN happens when the communication between the nerves in the feet and/orhands to the brain and spinal cord become damaged. Like frayed wires that canspark or misfire, PN becomes a... Read more »
The Well Project

Caring for Your Liver if You Have HIV/AIDS

...transcriptase inhibitor (NRTI), non-nucleoside reverse transcriptase inhibitor ( NNRTI), and protease inhibitor (PI) classes are associated with liver damage. NRTIs can have negative side effects that may lead to liver problems. One such side... Read more »
Connect With Others

worried of getting stabbed with hiv in my foot

Posted by worried1234, 3 Replies
...left ,i felt a painful sensation on my foot,it was kind of like sand grinding on my foot,i was wearing slippers,I checked my feet to see if there were any puncture wounds or blood,i didnt see any blood,so i tried to ignore this,but then 20... Read more »

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

I have HIV Associated Dementia after 24 Years

Posted by ScotCharles, 4 Replies
...for my earlier angy post, but a diagnosis that you are losing control of your emotions and your higher brain functions due to HIV is most distressing. My HIV specialist and my AIDS neurologist at UCLA have both told me that the occurrence of HIV... Read more »

For friend: broken glass in foot

Posted by grcboy28
...guys were hitting each other with beer bottles that shattered and during the commotion her shoe fell off and she stepped barefoot in broken glass and cut her foot. She's worried about if one of the guys got blood on the glass shards and the... Read more »